An asymptotic theory of discrete choice

M.R. Jaibi, M.H. Ten Raa

Research output: Book/ReportReportProfessional

52 Downloads (Pure)
Original languageEnglish
PublisherUnknown Publisher
Volume90.08
Publication statusPublished - 1990

Publication series

NameTer discussie FEW
Volume90.08

Keywords

  • Choice Theory

Cite this

Jaibi, M. R., & Ten Raa, M. H. (1990). An asymptotic theory of discrete choice. (Ter discussie FEW; Vol. 90.08). Unknown Publisher.
Jaibi, M.R. ; Ten Raa, M.H. / An asymptotic theory of discrete choice. Unknown Publisher, 1990. (Ter discussie FEW).
@book{b29915caa1ea43c28538026bfa714843,
title = "An asymptotic theory of discrete choice",
keywords = "Choice Theory",
author = "M.R. Jaibi and {Ten Raa}, M.H.",
note = "Pagination: 19, ii",
year = "1990",
language = "English",
volume = "90.08",
series = "Ter discussie FEW",
publisher = "Unknown Publisher",

}

Jaibi, MR & Ten Raa, MH 1990, An asymptotic theory of discrete choice. Ter discussie FEW, vol. 90.08, vol. 90.08, Unknown Publisher.

An asymptotic theory of discrete choice. / Jaibi, M.R.; Ten Raa, M.H.

Unknown Publisher, 1990. (Ter discussie FEW; Vol. 90.08).

Research output: Book/ReportReportProfessional

TY - BOOK

T1 - An asymptotic theory of discrete choice

AU - Jaibi, M.R.

AU - Ten Raa, M.H.

N1 - Pagination: 19, ii

PY - 1990

Y1 - 1990

KW - Choice Theory

M3 - Report

VL - 90.08

T3 - Ter discussie FEW

BT - An asymptotic theory of discrete choice

PB - Unknown Publisher

ER -

Jaibi MR, Ten Raa MH. An asymptotic theory of discrete choice. Unknown Publisher, 1990. (Ter discussie FEW).